IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Masami Suzuki (KDDI Research)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Chiaki Kubomura (Yamano College of Aesthetics)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Yasushi Tsubota (Kyoto Univ.)
Assistant Nobuyuki Jincho (Waseda Univ.), Noriaki Takada (Ferris Univ.)

Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Hiroshi Kanayama (IBM)
Vice Chair Takeshi Sakaki (Hottolink), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Mitsuo Yoshida (Toyohashi Univ. of Tech.), Takeshi Kobayakawa (NICT)

Conference Date Fri, Jun 9, 2017 13:00 - 17:50
Sat, Jun 10, 2017 10:00 - 12:00
Topics Application of natural language proessing and linguistic analysis, and general topic of NLP 
Conference Place  
Contact
Person
Masato Tokuhisa
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC.

  13:00-13:05 Opening Address ( 5 min. )
Fri, Jun 9 PM  Foreign Language, Machine Translation
Chair: Mitsuo Yoshida
13:05 - 15:00
(1) 13:05-13:30 Pattern Based Statistical Machine Translation using Manually operated Bilingual phrase dictionary TL2017-1 NLC2017-1 Hiroto Yasuba, Jinichi Murakami (Tottori Univ.)
(2) 13:30-13:55 Pattern Based Statistical Machine Translation of Sentence including Omitted Pronouns TL2017-2 NLC2017-2 Mamoru Morishima, Jinichi Murakami (Tottori Univ.)
(3) 13:55-14:20 Introduction of Proposed Pattern Based Statitic Machine Translation and Problem TL2017-3 NLC2017-3 Jin'ichi Murakami (Tottori Univ.)
(4) 14:20-14:45 A Reconsideration of "A List of Paraphrases for Katakana Loan-words"
-- A Quantitative Analysis Based on the Asahi Shimbun Newspaper Archive --
TL2017-4 NLC2017-4
Qi Deng (Kobe Univ.)
  14:45-15:00 Discussion ( 15 min. )
  15:00-15:10 Break ( 10 min. )
Fri, Jun 9 PM  Word Usages
Chair: Masami Suzuki
15:10 - 16:40
(5) 15:10-15:35 Variation of Inflection in Onomatopoeic-based suru Verbs
-- Quantification of Verbness --
TL2017-5 NLC2017-5
Jingxin Zhang (Kobe Univ)
(6) 15:35-16:00 Quantitative Analysis of Japanese Vocabulary Used in Advertisements of Automobiles
-- From the Viewpoint of Teaching Japanese as a Foreign Language --
TL2017-6 NLC2017-6
Shilin Sui (Kobe Univ.)
(7) 16:00-16:25 Study of Human Language from the Viewpoint of Zoology TL2017-7 NLC2017-7 Jun Sakata (Tottori Univ.)
  16:25-16:40 Discussion ( 15 min. )
  16:40-16:50 Break ( 10 min. )
Fri, Jun 9 PM  Invited Talk
Chair: Hiroshi Kanayama
16:50 - 17:50
(8) 16:50-17:50 [Invited Talk]
Affective Analysis of Tourist Spots from Blog Entries TL2017-8 NLC2017-8
Masato Tokuhisa (Tottori Univ.)
Sat, Jun 10 AM  NLP Application
Chair: Jun'ichi Fukumoto
10:00 - 12:00
(9) 10:00-10:25 General-Purpose Oriented Extended Named Entity Labeling of Wikipedia Entries TL2017-9 NLC2017-9 Sakae Mizuki, Takeshi Sakaki (HTL)
(10) 10:25-10:50 Answering system based on summarization cost and contradiction detection for Japanese university entrance exams about World History TL2017-10 NLC2017-10 Shuji Fukamachi, Yo Tokunaga, Kazutaka Shimada (Kyutech)
(11) 10:50-11:15 A Study on Acquisition of Associative Word for Topic Transition in a Chat Dialogue System TL2017-11 NLC2017-11 Kazuki Asami, Toru Sugimoto (Shibaura Inst. Tech.)
(12) 11:15-11:40 Integration method of effective features in next utterance prediction in multi-turn dialogue applied to its analysis TL2017-12 NLC2017-12 Ryuji Tamaki, Yasuhiro Minami (UEC)
  11:40-11:55 Discussion ( 15 min. )
  11:55-12:00 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2017-06-05 11:44:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /   [Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan